# SDR FDEA2018091072373

- Difficulty date: September 7, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N129FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43548
- Aircraft time: 4,790 hours, 2,107 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L1 DOOR ESCAPE ROPE IS PULLED OUT OF ITS STOWAGE CHANNEL.  REPACKED THE ESCAPE ROPE IN THE STORAGE CONTAINER REFERENCING THE AMM 25-61-04-2-1.
